# SDR CALA9800342

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH, THE CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS.  RECEIVED TOO LOW GEAR WARNING BELOW 1000 FEET.  THE GEAR WAS CYCLED DURING A GO-AROUND AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ALL THREE GEAR AND FOUND NO DEFECTS.  THE GEAR HANDLE WAS INSPECTED AND MAINTENANCE FOUND SLIDE TO BE STICKING.  THE GEAR HANDLE SLIDE WAS CLEANED AND LUBRICATED.  A SIMULATED GEAR RETRACTION WAS PERFORMED AND NO DEFECTS WERE NOTED.
